Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 8734360, 15 pages
http://dx.doi.org/10.1155/2016/8734360
Research Article

On the Motion of Harmonically Excited Spring Pendulum in Elliptic Path Near Resonances

1Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt
2Department of Physics and Engineering Mathematics, Faculty of Engineering, Tanta University, Tanta 31734, Egypt

Received 30 June 2016; Revised 26 September 2016; Accepted 4 October 2016

Academic Editor: Ciprian G. Gal

Copyright © 2016 T. S. Amer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Miles, “Resonant motion of a spherical pendulum,” Physica D: Nonlinear Phenomena, vol. 11, no. 3, pp. 309–323, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. J. Miles, “Resonantly forced motion of two quadratically coupled oscillators,” Physica D. Nonlinear Phenomena, vol. 13, no. 1-2, pp. 247–260, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Tousi and A. K. Bajaj, “Period-doubling bifurcations and modulated motions in forced mechanical systems,” ASME Journal of Applied Mechanics, vol. 52, no. 2, pp. 446–452, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Maewal, “Chaos in a harmonically excited elastic beam,” Journal of Applied Mechanics, vol. 53, no. 3, pp. 625–632, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. H. Nayfeh, “Parametric excitation of two internally resonant oscillators,” Journal of Sound and Vibration, vol. 119, no. 1, pp. 95–109, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. M. Abou-Rayan, A. H. Nayfeh, D. T. Mook, and M. A. Nayfeh, “Nonlinear response of a parametrically excited buckled beam,” Nonlinear Dynamics, vol. 4, no. 5, pp. 499–525, 1993. View at Publisher · View at Google Scholar · View at Scopus
  7. A. K. Bajaj and S. Tousi, “Torus doublings and chaotic amplitude modulations in a two-degree-of-freedom resonantly forced mechanical system,” International Journal of Non-Linear Mechanics, vol. 25, no. 6, pp. 625–641, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. W. K. Lee and H. D. Park, “Chaotic dynamics of a harmonically excited spring-pendulum system with internal resonance,” Nonlinear Dynamics, vol. 14, no. 3, pp. 211–229, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  9. W. K. Lee and H. D. Park, “Second-order approximation for chaotic responses of a harmonically excited spring-pendulum system,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 749–757, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Eissa, S. A. El-Serafi, M. El-Sheikh, and M. Sayed, “Stability and primary simultaneous resonance of harmonically excited non-linear spring pendulum system,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 421–442, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. Alasty and R. Shabani, “Chaotic motions and fractal basin boundaries in spring-pendulum system,” Nonlinear Analysis: Real World Applications, vol. 7, no. 1, pp. 81–95, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. J. Zhu, Y. F. Zheng, and Y. M. Fu, “Analysis of non-linear dynamics of a two-degree-of-freedom vibration system with non-linear damping and non-linear spring,” Journal of Sound and Vibration, vol. 271, no. 1-2, pp. 15–24, 2004. View at Publisher · View at Google Scholar · View at Scopus
  13. T. S. Amer and M. A. Bek, “Chaotic responses of a harmonically excited spring pendulum moving in circular path,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 3196–3202, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. Starosta, G. Sypniewska-Kamińska, and J. Awrejcewicz, “Asymptotic analysis of kinematically excited dynamical systems near resonances,” Nonlinear Dynamics, vol. 68, no. 4, pp. 459–469, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Awrejcewicz, R. Starosta, and G. S. Kaminska, “Asymptotic analysis of resonances in nonlinear vibrations of the 3-dof pendulum,” Differential Equations and Dynamical Systems, vol. 21, no. 1-2, pp. 123–140, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. F. R. Gantmacher, Applications of the Theory of Matrices, John Wiley & Sons, New York, NY, USA, 2005.
  17. R. Starosta and J. Awrejcewicz, “Asymptotic analysis of parametrically excited spring pendulum,” in SYROM 2009, I. Visa, Ed., pp. 421–432, Springer, Berlin, Germany, 2009. View at Publisher · View at Google Scholar
  18. R. Starosta, G. S. Kaminska, and J. Awrejcewicz, “Parametric and external resonances in kinematically and externally excited nonlinear spring pendulum,” International Journal of Bifurcation and Chaos, vol. 21, no. 10, pp. 3013–3021, 2011. View at Publisher · View at Google Scholar
  19. J. Awrejcewicz and R. Starosta, “Resonances in a kinematically driven nonlinear system-Asymptotic analysis,” MESA, vol. 1, no. 1, pp. 1–10, 2010. View at Google Scholar
  20. J. Awrejcewicz, R. Starosta, and G. Sypniewska-Kamińska, “Asymptotic analysis and limiting phase trajectories in the dynamics of spring pendulum,” in Applied Non-Linear Dynamical Systems, vol. 93 of Springer Proceedings in Mathematics & Statistics, pp. 161–173, Springer, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus